Skip to Main content Skip to Navigation
Journal articles

Effective properties of elastic periodic composite media with fibers

Abstract : A series solution to obtain the effective properties of some elastic composites media having periodically located heterogeneities is described. The method uses the classical expansion along Neuman series of the solution of the periodic elasticity problem in Fourier space, based on the Green's tensor, and exact expressions of factors depending on the shape of the inclusions. Some properties of convergence of the solution are presented, more specifically concerning the elasticity tensor of the reference medium, showing that the convergence occurs even for empty fibers. The solution is extended for rigid inclusions. A comparison is made with previous exact solutions for a fiber composite made of cylindrical fibers with circular cross-sections and with previous estimates. Different examples are presented for new situations concerning the study of fiber composites: composites with elliptic cross-sections and multi-phase fibrous composites.
Complete list of metadata
Contributor : Guy Bonnet Connect in order to contact the contributor
Submitted on : Sunday, January 17, 2016 - 3:09:24 PM
Last modification on : Thursday, September 29, 2022 - 2:21:15 PM
Long-term archiving on: : Monday, April 18, 2016 - 10:12:58 AM


Files produced by the author(s)




Guy Bonnet. Effective properties of elastic periodic composite media with fibers. Journal of the Mechanics and Physics of Solids, Elsevier, 2007, 55 (5), pp.881-899. ⟨10.1016/j.jmps.2006.11.007⟩. ⟨hal-00691103⟩



Record views


Files downloads